# SDR WWMA9800035

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 2530 · Buffet/Galleys
- Part: Recepticle
- Part number: 38512
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL SMELL IN THE GALLEY AREA.  SUSPECTED THE COFFEE JUG.  MAINTENANCE FOUND THE NR 1 HOT JUG RECEPTICLE BURNED.  REPLACED THE RECEPTICLE AND THE NR 1 HOT JUG.
